Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 125, NWS Atlanta, GA

June 11, 2018DeKalb County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2018, 5:05 PM EDT for DeKalb County, Georgia. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2018, 5:05 PM EDT (21:05 UTC)
Expired
Jun 11, 2018, 5:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:06 PM EDTTSTM WND DMG1 E Decatur, GA*** 1 INJ *** A TREE WAS BLOWN ONTO A RESIDENCE IN DECATUR ON SYCAMORE ST, ONE PERSON WAS TRAPPEN IN THE HOME AND INJURED. (UPDATED LAT/LON)
Jun 11, 5:06 PM EDTTSTM WND DMG3 Nw Clarkston, GA*** 1 INJ *** A TREE WAS BLOWN ONTO A RESIDENCE IN DECATUR ON SYCAMORE ST, ONE PERSON WAS TRAPPEN IN THE HOME AND INJURED.
Jun 11, 5:07 PM EDTTSTM WND DMG1 Se Decatur, GAPUBLIC REPORT RELAYED BY MEDIA OF SEVERAL LARGER TREES DOWN NEAR INTERSECTION OF SOUTH COLUMBIA DRIVE AND SHADOWMOOR DRIVE IN DECATUR, AND ALSO ALONG SAMS STREET. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

680 
WUUS52 KFFC 112105
SVRFFC
GAC089-112130-
/O.NEW.KFFC.SV.W.0125.180611T2105Z-180611T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
505 PM EDT MON JUN 11 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  DeKalb County in north central Georgia...

* Until 530 PM EDT.

* At 505 PM EDT, a severe thunderstorm was located over Decatur,
  moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Decatur, Clarkston, Stone Mountain, Avondale Estates,
  Lithonia, Pine Lake, Belvedere Park, North Decatur, Candler-Mcafee,
  Druid Hills, North Druid Hills, Tucker, Belmont, Redan, Scottdale,
  Kirkwood, Panthersville, East Lake and Gresham Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3386 8429 3381 8412 3378 8408 3377 8405
      3364 8415 3365 8422 3363 8423 3363 8424
      3365 8425 3365 8432 3367 8435 3379 8435
TIME...MOT...LOC 2105Z 317DEG 7KT 3377 8429 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:12 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 11, 3:12 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
312 PM EDT Mon Jun 11 2018

.SHORT TERM /Tonight through Tuesday Night/...
Main forecast concerns in the short term period are coverage of
afternoon/evening convection and influence, if any, from weak wedge
front/sfc ridging moving in late tonight. Afternoon convection
already in progress as we've seen last few days. Coverage highest in
eastcentral GA near KAHN and just outside of far NW Georgia east of
KCHA. Convection complex in northern FL may have been helpful by
inhibiting convection over middle GA this afternoon. Have tweaked
PoPs down some there. Expect convection to be quite strong with a
few likely becoming severe, lightning, damaging winds and hail up to
1 inch are the primary threats based on observed SBCAPE 2000-3000
J/kg and very weak vertical wind shear. Convection should diminish
quickly after 01Z and mostly dissipated after 04Z, though isolated
SHRA could linger overnight.

Weak wedge front expected to move into NE Georgia by 06Z. Can't rule
out weak/elevated convection developing along or behind front as
hinted at by some hires guidance. Nothing too strong or widespread.
Another round of TSRA likely Tuesday afternoon/evening as weak NW
flow still in place though somewhat weaker than this afternoon.

SNELSON

.LONG TERM /Wednesday through Monday/...

Did not make any fundamental changes to the Long-Term Forecast
trends with this cycle. Still looking at a diurnally favored
convective cycle each day through the period. Broad, weak upper
trough over the region through the work week yields to the building
upper ridge over the the southern plains by this weekend and into
early next week. However, with ample moisture remaining over the
region, ridge does not look sufficiently dominant to stifle all
afternoon/evening convection.

20

PREV LONG TERM DISCUSSION...
/Issued 348 AM EDT Mon Jun 11 2018/
Guidance continues to indicate a continued moist/tropical regime
through the fcst period with daily diurnally driven showers and
storms. Difficult to pin point any other period of enhanced
convection though some weak impulses from the north could help
focus. Models are in agreement with some amplified upper ridging
just west of the region for the weekend, which could limit some
coverage but not thinking strong enough to suppress the overall
chance of development lower than 30-40 percent. Each afternoon and
evening could see a few strong to severe storms similar to what
has been the story in the short term recently. Not much variation
in temps either, with daytime max values mainly in the upper 80s
to low 90s.

Baker

&&

.AVIATION...
18Z Update...

Areas of TSRA with SCT035-040 with areas of BKN coverage this
afternoon and evening, which should diminish after 02Z with greatest
coverage from now through 22-23Z. Sfc winds will become E at 4-8kt
after 08Z at KAHN and 10Z at Atlanta metro airports then ESE
Tuesday. With this back door cold front, will also see near IFR cigs
behind them which will break up after 15Z. Middle GA airports
including KCSG and KMCN will only see brief period of near IFR cigs
around 13-15Z. Another round of TSRA likely Tuesday afternoon and
have include Prob30 at KATL after 19Z.

//ATL Confidence...18Z Update...

Medium on TSRA likelihood and coverage.
Medium on IFR cigs Tuesday morning.
High on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  82  68  89 /  50  40  30  50
Atlanta         70  85  70  88 /  60  50  50  50
Blairsville     63  79  64  83 /  50  50  30  50
Cartersville    68  86  69  87 /  50  50  40  50
Columbus        71  88  71  89 /  50  60  40  60
Gainesville     68  81  68  87 /  50  40  40  50
Macon           70  87  70  90 /  50  60  50  60
Rome            68  87  69  88 /  50  50  40  50
Peachtree City  69  86  69  88 /  60  60  50  60
Vidalia         72  88  72  90 /  50  70  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...SNELSON
LONG TERM....20
AVIATION...SNELSON
Hazardous weather outlook, Jun 11, 12:00 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1200 PM EDT Mon Jun 11 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120745-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EDT Mon Jun 11 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered thunderstorms can be expected this afternoon into this
evening. A few storms could be strong to severe, with the main
hazards being strong, gusty winds, frequent lightning and isolated
flooding from heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a chance of thunderstorms each day, mainly during the
afternoon and evening hours. A few storms could be strong to severe
each day with strong, gusty winds, frequent lightning and isolated
flooding from heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, Jun 11, 4:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT MON JUN 11 2018

GAZ012-019-020-112130-
Gordon GA-Bartow GA-Floyd GA-
443 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...
NORTHWESTERN BARTOW AND EASTERN FLOYD COUNTIES UNTIL 530 PM EDT...

At 443 PM EDT...a strong thunderstorm was over Pinson, or 8 miles
northeast of Rome. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Kingston, Plainville, Shannon, Pinson and
Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3431 8522 3447 8512 3441 8479 3415 8499
TIME...MOT...LOC 2043Z 298DEG 4KT 3436 8510

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 11, 4:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     2 SSW TRION             34.51N  85.32W
06/11/2018                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE LIMB WAS DOWN IN THE ROAD NEAR THE INTERSECTION
            OF HWY 27 AND GREESON ST

&&

CORRECTED FATALITIES...INJURIES...REMARKS

EVENT NUMBER FFC1800319

THIEM
Special weather statement, Jun 11, 4:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT MON JUN 11 2018

GAZ060-061-072-073-112130-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-
449 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...NORTHWESTERN
BALDWIN...WESTERN HANCOCK AND NORTHEASTERN JONES COUNTIES UNTIL 530
PM EDT...

At 449 PM EDT...a strong thunderstorm was over Warfield, or near
Eatonton...moving south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Eatonton, Meriwether, Ethridge, Plant Harlee Branch,
Resseaus Crossroads, Warfield, Blountsville and Oconee Springs Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3329 8351 3337 8326 3319 8313 3310 8330
      3309 8348
TIME...MOT...LOC 2049Z 341DEG 5KT 3327 8339

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 4:56 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT MON JUN 11 2018

GAZ008-112130-
Union GA-
456 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR UNION COUNTY UNTIL 530 PM EDT...

At 455 PM EDT...a strong thunderstorm was near Blairsville...moving
south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Blairsville, Owltown, Vogel State Park, Track Rock, Jones Creek,
Woods Hole Shelter, Blood Mountain Shelter, Gaddistown and Low Gap
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3479 8381 3477 8383 3474 8382 3472 8389
      3474 8394 3472 8398 3470 8399 3467 8410
      3472 8411 3473 8409 3480 8409 3480 8412
      3486 8413 3488 8411 3491 8412 3496 8393
TIME...MOT...LOC 2055Z 341DEG 5KT 3487 8401

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 4:58 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT MON JUN 11 2018

GAZ053-112130-
Coweta GA-
458 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA COUNTY UNTIL 530
PM EDT...

At 458 PM EDT...a strong thunderstorm was over Handy, or 9 miles
northeast of Franklin...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Grantville, Luthersville, Moreland, East Newnan, Plant Yates,
Arnco-Sargent, Handy, Madras and Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3344 8498 3346 8498 3344 8494 3345 8492
      3347 8490 3348 8473 3322 8475 3322 8485
      3321 8486 3323 8487 3322 8490 3324 8495
      3328 8495 3328 8496 3343 8501
TIME...MOT...LOC 2058Z 280DEG 8KT 3338 8498

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 11, 5:01 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT MON JUN 11 2018

GAZ045-046-048-057-112145-
De Kalb GA-Rockdale GA-Newton GA-Henry GA-
501 PM EDT MON JUN 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...
ROCKDALE...WESTERN NEWTON AND NORTHEASTERN HENRY COUNTIES UNTIL 545
PM EDT...

At 501 PM EDT...a strong thunderstorm was over Arabia Mountain, or
near Conyers...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Lithonia, Porterdale, Ola, Magnet, Almon,
Richardson Park, Arabia Mountain, Hidden Valley Park, Panola Mountain
State Park, Kelleytown and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3372 8415 3364 8384 3341 8401 3359 8425
TIME...MOT...LOC 2101Z 301DEG 8KT 3363 8413

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:38 AM EDTDense Fog AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more70 min
Jun 11, 1:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 11, 2:02 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Walton28 min
Jun 11, 2:23 PM EDTSpecial Weather StatementFFCDouglas37 min
Jun 11, 2:26 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 1 more49 min
Jun 11, 3:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 11, 3:15 PM EDTSpecial Weather StatementFFCDouglas30 min
Jun 11, 3:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 11, 3:28 PM EDTSpecial Weather StatementFFCGreene32 min
Jun 11, 3:33 PM EDTSpecial Weather StatementFFCMurray, Whitfield27 min
Jun 11, 3:37 PM EDTSevere Thunderstorm WarningFFCChattooga38 min
Jun 11, 3:45 PM EDTSpecial Weather StatementFFCHeard45 min
Jun 11, 3:53 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jun 11, 3:55 PM EDTSpecial Weather StatementFFCGilmer, Murray, Walker35 min
Jun 11, 3:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 11, 4:03 PM EDTSpecial Weather StatementFFCGreene, Taliaferro42 min
Jun 11, 4:12 PM EDTSpecial Weather StatementFFCNewton33 min
Jun 11, 4:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd29 min
Jun 11, 4:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 11, 4:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 11, 4:40 PM EDTSevere Thunderstorm WarningFFCWilkes12 min
Jun 11, 4:42 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton33 min
Jun 11, 4:43 PM EDTSpecial Weather StatementFFCBartow47 min
Jun 11, 4:49 PM EDTSpecial Weather StatementFFCPutnam41 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningFFCPutnam36 min
Jun 11, 4:56 PM EDTSpecial Weather StatementFFCUnion34 min
Jun 11, 4:58 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 11, 5:01 PM EDTSpecial Weather StatementFFCRockdale44 min
Jun 11, 5:12 PM EDTSpecial Weather StatementFFCPaulding48 min
Jun 11, 5:13 PM EDTSpecial Weather StatementFFCHaralson47 min
Jun 11, 5:14 PM EDTSpecial Weather StatementFFCTroup46 min
Jun 11, 5:15 PM EDTSpecial Weather StatementFFCTaylor45 min
Jun 11, 5:27 PM EDTSpecial Weather StatementFFCJasper48 min
Jun 11, 5:28 PM EDTSpecial Weather StatementFFCJones47 min
Jun 11, 5:29 PM EDTSpecial Weather StatementFFCHenry, Rockdale46 min
Jun 11, 5:31 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 11, 5:32 PM EDTSpecial Weather StatementFFCCrisp, Dooly43 min
Jun 11, 5:47 PM EDTSpecial Weather StatementFFCButts28 min
Jun 11, 5:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 11, 5:57 PM EDTSpecial Weather StatementFFCTaylor48 min
Jun 11, 6:00 PM EDTSpecial Weather StatementFFCHaralson45 min
Jun 11, 6:03 PM EDTSevere Thunderstorm WarningFFCJefferson27 min
Jun 11, 6:11 PM EDTSpecial Weather StatementFFCCobb, Fulton34 min
Jun 11, 6:12 PM EDTSpecial Weather StatementFFCButts, Jones, Lamar, Monroe33 min
Jun 11, 6:18 PM EDTSpecial Weather StatementFFCPike, Spalding42 min
Jun 11, 6:38 PM EDTSpecial Weather StatementFFCButts, Monroe37 min
Jun 11, 6:45 PM EDTSpecial Weather StatementFFCMuscogee30 min
Jun 11, 6:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 11, 7:14 PM EDTSpecial Weather StatementFFCTroup31 min
Jun 11, 7:48 PM EDTSpecial Weather StatementFFCCandler42 min
Jun 11, 7:49 PM EDTSpecial Weather StatementFFCBibb41 min
Jun 11, 7:59 PM EDTSpecial Weather StatementFFCSumter46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.